# SDR SWAA2022013163994

- Difficulty date: January 25, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 62,454 hours, 36,980 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING EMERGENCY EXIT DOOR WINDOW LIGHT INOP ; / [01] OK TO CONTINUE PER MEL 33-2-03 SP1B; [02] R/R EMERGENCY WING DOOR BALLAST FUSE REF AMM 33-21-00; OPS CHK GOOD. MEL CLEARED.
